# SDR WX0A2015111973002

- Difficulty date: November 15, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 66,735 hours, 42,702 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Filter
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

JUST AFTER DEPARTURE, THE CREW RECEIVED, LAV SMOKE DET, ANNUNCIATOR WITH THE ASSOCIATED CAUTION LIGHT.  THE CREW HEARD THE AUDIBLE LAVATORY SMOKE ALARM & THE FLIGHT ATTENDANTS CALLED FWD SHORTLY AFTER REPORTING WHAT WAS GOING ON & THAT THERE WAS A HAZE IN THE CABIN WITH A SMOKE SMELL.  DECLARED AN EMER & EXECUTED QRH 26.9 LAVATORY SMOKE DETECTOR ACTIVATION CHECKLIST.  ON THE BASE TO FINAL LEG THE ANNUNCIATOR WENT OUT & THE LANDING WAS UNEVENTFUL.  THE PAXS WERE NOT BRACED.  THE FIRE DEPARTMENT INSPECTED THE ACFT & THE FLIGHT RETURNED TO THE GATE UNDER ITS OWN POWER WHERE THE FD WAS ABLE TO GET TO THE LAVATORIES TO INSPECT THEM.  MX WILL COME OUT TO TROUBLESHOOT, REPEAT ITEM.  PERFORMED ENGINE RUNS FOUND WITH RT ENGINE RT PACK ON LT BLEED LT PACK OFF LAV SMOKE WAS INDICATED AT 7.0 PSI CABIN PSI.  RAN LT ENGINE LT PACK ON RT BLEED OFF LT PACK OFF FOR 45 MINUTES NO LAV SMOKE INDICATED AT 7.0 PSI CABIN PSI.  R&R WATER SEPARATOR FILTERS IAW AMM 21-20-02-4-0.  RT ACM SHOWS SIGNS OF OIL LEAKING DEFERRED RT PACK IAW MEL 21-01 SIT 1 DMI 21176 CAT C PLACARD
